# SDR 96ZZZX2977

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8617T
- Make and model: Cessna 182C
- Aircraft serial: 52517
- Engine: Cont O470R
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Mag Impulse Coup
- Part time: 7 hours
- Component: 10400307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NEW SNAP-RING COUPLINGS INSTALLED AT ANNUAL INSPECTION.  SEVEN HOURS LATER BOTH COUPLING SPRINGS FAILED ON CONSECUTIVE ENGINE STARTS.  SPRING FAILURES APPEAR TO BE IDENTICAL.  COUPLINGS WERE BOUGHT AND INSTALLED AS ASSEMBLIES PREVENTING INSPECTION OF SPRINGS PRIOR TO INSTALLATION.
